I am on day 2 of this medication. I have a history of panic attacks, ADD, insomnia, anxiety and am Bi Polar. At 31 I am finally seeking medical help and am mainly concerned with Xanax. I have low energy, nauseous, very emotional and I know these are common side effects. Just wondering if anyone else has experience on this med. I was on the generic 1mg of Xanax 4 times a day and hated the up and down of it being strong and then going away. I hated being a pill popper so im hoping these will work. Just don't know what is normal to expect. Thanks for all the help!!!
7 Nov 2011
Hello terica3825 You know how alprazolam (xanax) works. I was on it for some years. Back then, the ER wasn't on the market. I think that you'll find just what you mentoned, the up and down will lessen but I can tell it will not go away completely. Xanax is a fast, acting benzodiazepine, that as you known, you pop one, than not 6 or 7 hours later, you're poping another one. It leaves your body very quickly, thats why before you know it, your body is telling you, give me another one, and make it quick. Thats the problem with xanax versus say, librium or klonopin,that when taken, remain in your body for a lot longer than xanax will. So, even though they are ER pills, the active properties of what makes alprazolam, just that, alprazolam. You might still feel the need to pop that pill, but it will be wait and see, and how it goes for you.The very best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 2mg of xanax 3 times a day & it is not helping I take for sever anxiety & sever panic attacks
4 answers • 9 Nov 2012
Generalized Anxiety Disorder - I have a question about meds. I have GAD's with panic disorder and I?
... am unable to use AD's so I take alprazolam at .25x3 and .50 at bedtime. I hate them almost as bad as a panic attack. I also have tramadol ...
1 answer • 19 Mar 2013
Ive just been taken off 5x2mgp/day of zanax, they gave me clonazepam 2mg x 5p/day & have had the worst 4days of my life!! I suffer extreme ...
1 answer • 24 Mar 2014